# SDR EIA2007087

- Difficulty date: April 1, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 101,270 hours, 23,435 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED NEAR RIVET HOLE AT STA 1002 KEEL BEAM LT SIDE SECOND ROW OF RIVETS.  KEEL BEAM WEB REPAIRED PER SRM 53-10-09 FIG 4.
